Connect with others who understand.

  •   Learn from expert-reviewed resources
  •   Real advice from people whoโ€™ve been there
  •   People who understand what youโ€™re going through
Sign Up Log In
Powered By
Real members of DiabetesTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

As this is what I am currently experiencing,

May 19, 2024
 · 
Reactions
A DiabetesTeam Member

Too high blood sugar make me feel tired but hypos make me feel realy bad. So, I would think this can lead to feeling depressed.
You have to check your blood sugar levels. For me, to feel good, I have to keep the sugar levels in the middle area around 6.5.

All the best to you

May 19, 2024
A DiabetesTeam Member

I was experiencing quite a number of hypos which resulted in me feeling helpless it starts with shaky knees and a feeling of helplessness ,I reduced my meds,sadly you only recover the next day.i would recommend you, speak to your doctor,TC my prayers are with you ๐Ÿ™

May 19, 2024
A DiabetesTeam Member

Morning @A DiabetesTeam Member. Yes, stress, emotions, medications, other illnesses can wreck havoc on our BS. Please see your health care provider about this. Don't let the hypo's get dangerously low. Sending love,hugs,and blessings. to you.

May 19, 2024
A DiabetesTeam Member

Yes when you start to move about to do chores you use up energy( glucose) faster than if you stayed sitting still.This can result in a hypo.
A few years after diagnosis,If I got out of the chair I used to sit in,I'd immediately go hypo,but if I stayed sitting I was ok.Very frustrating.!.Now if I am going to do chores I have a snack first.

May 30, 2024

Related Questions

View All
A DiabetesTeam Member asked a question ๐Ÿ’ญ
Quebec, QC